# SDR SWAA041929

- Difficulty date: July 8, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 56,554 hours, 53,523 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BULKHEAD VERTICAL BEAM WEB AT BS 178, RBL 17, CRACKED.  REPAIRED WEB PER SRM.
